# SDR DL733982516

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 5-69482-12, TWO CRACKS WERE DISCOVERED ON THE FWD FACE OF THE BS 178 BLKHD WEB AT WL 199 AND RBL 5.7.  ADDITIONALLY, THE WEB WAS DENTED AT WL 185, LBL 15.  REPAIRED PER ERA 332538-14.
